December  2015, 8(6): 1055-1064. doi: 10.3934/dcdss.2015.8.1055

Reproducing kernel functions for difference equations

1. 

Siirt University, Art and Science Faculty, Department of Mathematics, TR-56100 Siirt, Turkey

2. 

Fırat University, Science Faculty, Department of Mathematics, 23119 Elazıǧ, Turkey, Turkey

Received  May 2015 Revised  September 2015 Published  December 2015

In this work, some new reproducing kernel functions for difference equations are found. Reproducing kernel functions have not been obtained for difference equations until now. We need these functions to solve difference equations with the reproducing kernel method. Therefore, these functions are very considerable functions.
Citation: Ali Akgül, Mustafa Inc, Esra Karatas. Reproducing kernel functions for difference equations. Discrete & Continuous Dynamical Systems - S, 2015, 8 (6) : 1055-1064. doi: 10.3934/dcdss.2015.8.1055
References:
[1]

S. Abbasbandy, B. Azarnavid and M. S. Alhuthali, A shooting reproducing kernel Hilbert space method for multiple solutions of nonlinear boundary value problems,, J. Comput. Appl. Math., 279 (2015), 293. doi: 10.1016/j.cam.2014.11.014. Google Scholar

[2]

M. Adivar, H. C. Koyuncuoǧlu and Y. N. Raffoul, Periodic and asymptotically periodic solutions of systems of nonlinear difference equations with infinite delay,, J. Difference Equ. Appl., 19 (2013), 1927. doi: 10.1080/10236198.2013.791688. Google Scholar

[3]

R. P. Agarwal, Difference Equations and Inequalities,, $2^{nd}$ edition, (2000). Google Scholar

[4]

A. Akgül, A new method for approximate solutions of fractional order boundary value problems,, Neural Parallel Sci. Comput., 22 (2014), 223. Google Scholar

[5]

A. Akgül, M. Inc, E. Karatas and D. Baleanu, Numerical solutions of fractional differential equations of Lane-Emden type by an accurate technique,, Adv. Difference Equ., 2015 (2015). doi: 10.1186/s13662-015-0558-8. Google Scholar

[6]

S. S. Cheng and W. T. Patula, An existence theorem for a nonlinear difference equation,, Nonlinear Anal., 20 (1993), 193. doi: 10.1016/0362-546X(93)90157-N. Google Scholar

[7]

M. Cui and Z. X. Deng, On the best operator of interpolation in $W_2^1$,, Math. Numer. Sinica, 8 (1986), 209. Google Scholar

[8]

M. Cui and H. Du, Representation of exact solution for the nonlinear Volterra-Fredholm integral equations,, Appl. Math. Comput., 182 (2006), 1795. doi: 10.1016/j.amc.2006.06.016. Google Scholar

[9]

M. Cui and Y. Lin, Nonlinear Numerical Analysis in the Reproducing Kernel Space,, Nova Science Publishers Inc., (2009). Google Scholar

[10]

S. N. Elaydi, An Introduction to Difference Equations,, Second edition, (1999). doi: 10.1007/978-1-4757-3110-1. Google Scholar

[11]

R. A. C. Ferreira and D. F. M. Torres, Fractional h-difference equations arising from the calculus of variations,, Appl. Anal. Discrete Math., 5 (2011), 110. doi: 10.2298/AADM110131002F. Google Scholar

[12]

F. Z. Geng, A numerical algorithm for nonlinear multi-point boundary value problems,, J. Comput. Appl. Math., 236 (2012), 1789. doi: 10.1016/j.cam.2011.10.010. Google Scholar

[13]

F. Geng, A new reproducing kernel Hilbert space method for solving nonlinear fourth-order boundary value problems,, Appl. Math. Comput., 213 (2009), 163. doi: 10.1016/j.amc.2009.02.053. Google Scholar

[14]

F. Geng and M. Cui, Solving a nonlinear system of second order boundary value problems,, J. Math. Anal. Appl., 327 (2007), 1167. doi: 10.1016/j.jmaa.2006.05.011. Google Scholar

[15]

F. Geng and M. Cui, New method based on the HPM and RKHSM for solving forced Duffing equations with integral boundary conditions,, J. Math. Anal. Appl., 233 (2009), 165. doi: 10.1016/j.cam.2009.07.007. Google Scholar

[16]

P. Hartman and A. Wintner, On linear difference equations of second order,, Amer. J. Math., 72 (1950), 124. doi: 10.2307/2372138. Google Scholar

[17]

M. Inc and A. Akgül, Approximate solutions for MHD squeezing fluid flow by a novel method,, Bound. Value Probl., 2014 (2014). doi: 10.1186/1687-2770-2014-18. Google Scholar

[18]

M. Inc, A. Akgül and A. Kilicman, Numerical solutions of the secondorder one-dimensional telegraph equation based on reproducing kernel Hilbert space method,, Abstr. Appl. Anal., (2013). Google Scholar

[19]

S. Javadi, E. Babolian and E. Moradi, New implementation of reproducing kernel Hilbert space method for solving a class of functional integral equations,, Commun. Numer. Anal., (2014). Google Scholar

[20]

W. G. Kelley and A. C. Peterson, Difference Equations. An Introduction with Applications,, Second edition, (2001). Google Scholar

[21]

R. Ketabchi, R. Mokhtari and E. Babolian, Some error estimates for solving Volterra integral equations by using the reproducing kernel method,, J. Comput. Appl. Math., 273 (2015), 245. doi: 10.1016/j.cam.2014.06.016. Google Scholar

[22]

M. Mohammadi and R. Mokhtari, Solving the generalized regularized long wave equation on the basis of a reproducing kernel space,, J. Comput. Appl. Math., 235 (2011), 4003. doi: 10.1016/j.cam.2011.02.012. Google Scholar

[23]

M. N. Phong, A note on a system of two nonlinear difference equations,, Electron. J. Math. Anal. Appl., 3 (2015), 170. Google Scholar

[24]

J. Popenda and E. Schmeidel, Some properties of solutions of difference equations,, Fasc. Math., 13 (1981), 89. Google Scholar

[25]

R. Salehi and M. Dehghan, A generalized moving least square reproducing kernel method,, J. Comput. Appl. Math., 249 (2013), 120. doi: 10.1016/j.cam.2013.02.005. Google Scholar

[26]

K. Seddighi, Reproducing kernel Hilbert spaces,, Iranian J. Sci. Tech., 17 (1993), 171. Google Scholar

[27]

S. S. Shishvan, A. Noorzad and A. Ansari, A time integration algorithm for linear transient analysis based on the reproducing kernel method,, Comput. Methods Appl. Mech. Engrg., 198 (2009), 3361. doi: 10.1016/j.cma.2009.06.011. Google Scholar

[28]

Q. Zhang and W. Zhang, On a system of two high-order nonlinear difference equations,, Adv. Math. Phys., (2014). doi: 10.1155/2014/729273. Google Scholar

show all references

References:
[1]

S. Abbasbandy, B. Azarnavid and M. S. Alhuthali, A shooting reproducing kernel Hilbert space method for multiple solutions of nonlinear boundary value problems,, J. Comput. Appl. Math., 279 (2015), 293. doi: 10.1016/j.cam.2014.11.014. Google Scholar

[2]

M. Adivar, H. C. Koyuncuoǧlu and Y. N. Raffoul, Periodic and asymptotically periodic solutions of systems of nonlinear difference equations with infinite delay,, J. Difference Equ. Appl., 19 (2013), 1927. doi: 10.1080/10236198.2013.791688. Google Scholar

[3]

R. P. Agarwal, Difference Equations and Inequalities,, $2^{nd}$ edition, (2000). Google Scholar

[4]

A. Akgül, A new method for approximate solutions of fractional order boundary value problems,, Neural Parallel Sci. Comput., 22 (2014), 223. Google Scholar

[5]

A. Akgül, M. Inc, E. Karatas and D. Baleanu, Numerical solutions of fractional differential equations of Lane-Emden type by an accurate technique,, Adv. Difference Equ., 2015 (2015). doi: 10.1186/s13662-015-0558-8. Google Scholar

[6]

S. S. Cheng and W. T. Patula, An existence theorem for a nonlinear difference equation,, Nonlinear Anal., 20 (1993), 193. doi: 10.1016/0362-546X(93)90157-N. Google Scholar

[7]

M. Cui and Z. X. Deng, On the best operator of interpolation in $W_2^1$,, Math. Numer. Sinica, 8 (1986), 209. Google Scholar

[8]

M. Cui and H. Du, Representation of exact solution for the nonlinear Volterra-Fredholm integral equations,, Appl. Math. Comput., 182 (2006), 1795. doi: 10.1016/j.amc.2006.06.016. Google Scholar

[9]

M. Cui and Y. Lin, Nonlinear Numerical Analysis in the Reproducing Kernel Space,, Nova Science Publishers Inc., (2009). Google Scholar

[10]

S. N. Elaydi, An Introduction to Difference Equations,, Second edition, (1999). doi: 10.1007/978-1-4757-3110-1. Google Scholar

[11]

R. A. C. Ferreira and D. F. M. Torres, Fractional h-difference equations arising from the calculus of variations,, Appl. Anal. Discrete Math., 5 (2011), 110. doi: 10.2298/AADM110131002F. Google Scholar

[12]

F. Z. Geng, A numerical algorithm for nonlinear multi-point boundary value problems,, J. Comput. Appl. Math., 236 (2012), 1789. doi: 10.1016/j.cam.2011.10.010. Google Scholar

[13]

F. Geng, A new reproducing kernel Hilbert space method for solving nonlinear fourth-order boundary value problems,, Appl. Math. Comput., 213 (2009), 163. doi: 10.1016/j.amc.2009.02.053. Google Scholar

[14]

F. Geng and M. Cui, Solving a nonlinear system of second order boundary value problems,, J. Math. Anal. Appl., 327 (2007), 1167. doi: 10.1016/j.jmaa.2006.05.011. Google Scholar

[15]

F. Geng and M. Cui, New method based on the HPM and RKHSM for solving forced Duffing equations with integral boundary conditions,, J. Math. Anal. Appl., 233 (2009), 165. doi: 10.1016/j.cam.2009.07.007. Google Scholar

[16]

P. Hartman and A. Wintner, On linear difference equations of second order,, Amer. J. Math., 72 (1950), 124. doi: 10.2307/2372138. Google Scholar

[17]

M. Inc and A. Akgül, Approximate solutions for MHD squeezing fluid flow by a novel method,, Bound. Value Probl., 2014 (2014). doi: 10.1186/1687-2770-2014-18. Google Scholar

[18]

M. Inc, A. Akgül and A. Kilicman, Numerical solutions of the secondorder one-dimensional telegraph equation based on reproducing kernel Hilbert space method,, Abstr. Appl. Anal., (2013). Google Scholar

[19]

S. Javadi, E. Babolian and E. Moradi, New implementation of reproducing kernel Hilbert space method for solving a class of functional integral equations,, Commun. Numer. Anal., (2014). Google Scholar

[20]

W. G. Kelley and A. C. Peterson, Difference Equations. An Introduction with Applications,, Second edition, (2001). Google Scholar

[21]

R. Ketabchi, R. Mokhtari and E. Babolian, Some error estimates for solving Volterra integral equations by using the reproducing kernel method,, J. Comput. Appl. Math., 273 (2015), 245. doi: 10.1016/j.cam.2014.06.016. Google Scholar

[22]

M. Mohammadi and R. Mokhtari, Solving the generalized regularized long wave equation on the basis of a reproducing kernel space,, J. Comput. Appl. Math., 235 (2011), 4003. doi: 10.1016/j.cam.2011.02.012. Google Scholar

[23]

M. N. Phong, A note on a system of two nonlinear difference equations,, Electron. J. Math. Anal. Appl., 3 (2015), 170. Google Scholar

[24]

J. Popenda and E. Schmeidel, Some properties of solutions of difference equations,, Fasc. Math., 13 (1981), 89. Google Scholar

[25]

R. Salehi and M. Dehghan, A generalized moving least square reproducing kernel method,, J. Comput. Appl. Math., 249 (2013), 120. doi: 10.1016/j.cam.2013.02.005. Google Scholar

[26]

K. Seddighi, Reproducing kernel Hilbert spaces,, Iranian J. Sci. Tech., 17 (1993), 171. Google Scholar

[27]

S. S. Shishvan, A. Noorzad and A. Ansari, A time integration algorithm for linear transient analysis based on the reproducing kernel method,, Comput. Methods Appl. Mech. Engrg., 198 (2009), 3361. doi: 10.1016/j.cma.2009.06.011. Google Scholar

[28]

Q. Zhang and W. Zhang, On a system of two high-order nonlinear difference equations,, Adv. Math. Phys., (2014). doi: 10.1155/2014/729273. Google Scholar

[1]

Kaitlyn (Voccola) Muller. A reproducing kernel Hilbert space framework for inverse scattering problems within the Born approximation. Inverse Problems & Imaging, 2019, 13 (6) : 1327-1348. doi: 10.3934/ipi.2019058

[2]

Matthew O. Williams, Clarence W. Rowley, Ioannis G. Kevrekidis. A kernel-based method for data-driven koopman spectral analysis. Journal of Computational Dynamics, 2015, 2 (2) : 247-265. doi: 10.3934/jcd.2015005

[3]

Wen Jin, Horst R. Thieme. An extinction/persistence threshold for sexually reproducing populations: The cone spectral radius. Discrete & Continuous Dynamical Systems - B, 2016, 21 (2) : 447-470. doi: 10.3934/dcdsb.2016.21.447

[4]

Yury Neretin. The group of diffeomorphisms of the circle: Reproducing kernels and analogs of spherical functions. Journal of Geometric Mechanics, 2017, 9 (2) : 207-225. doi: 10.3934/jgm.2017009

[5]

Étienne Bernard, Marie Doumic, Pierre Gabriel. Cyclic asymptotic behaviour of a population reproducing by fission into two equal parts. Kinetic & Related Models, 2019, 12 (3) : 551-571. doi: 10.3934/krm.2019022

[6]

Shengfan Zhou, Linshan Wang. Kernel sections for damped non-autonomous wave equations with critical exponent. Discrete & Continuous Dynamical Systems - A, 2003, 9 (2) : 399-412. doi: 10.3934/dcds.2003.9.399

[7]

Yanqin Bai, Pengfei Ma, Jing Zhang. A polynomial-time interior-point method for circular cone programming based on kernel functions. Journal of Industrial & Management Optimization, 2016, 12 (2) : 739-756. doi: 10.3934/jimo.2016.12.739

[8]

Frédéric Robert. On the influence of the kernel of the bi-harmonic operator on fourth order equations with exponential growth. Conference Publications, 2007, 2007 (Special) : 875-882. doi: 10.3934/proc.2007.2007.875

[9]

Yin Yang, Yunqing Huang. Spectral Jacobi-Galerkin methods and iterated methods for Fredholm integral equations of the second kind with weakly singular kernel. Discrete & Continuous Dynamical Systems - S, 2019, 12 (3) : 685-702. doi: 10.3934/dcdss.2019043

[10]

Alfredo Lorenzi, Eugenio Sinestrari. Identifying a BV-kernel in a hyperbolic integrodifferential equation. Discrete & Continuous Dynamical Systems - A, 2008, 21 (4) : 1199-1219. doi: 10.3934/dcds.2008.21.1199

[11]

François Bolley, Arnaud Guillin, Xinyu Wang. Non ultracontractive heat kernel bounds by Lyapunov conditions. Discrete & Continuous Dynamical Systems - A, 2015, 35 (3) : 857-870. doi: 10.3934/dcds.2015.35.857

[12]

Sandra Carillo, Vanda Valente, Giorgio Vergara Caffarelli. Heat conduction with memory: A singular kernel problem. Evolution Equations & Control Theory, 2014, 3 (3) : 399-410. doi: 10.3934/eect.2014.3.399

[13]

Xiao-Qiang Zhao, Shengfan Zhou. Kernel sections for processes and nonautonomous lattice systems. Discrete & Continuous Dynamical Systems - B, 2008, 9 (3&4, May) : 763-785. doi: 10.3934/dcdsb.2008.9.763

[14]

Antonio Coronel-Escamilla, José Francisco Gómez-Aguilar. A novel predictor-corrector scheme for solving variable-order fractional delay differential equations involving operators with Mittag-Leffler kernel. Discrete & Continuous Dynamical Systems - S, 2018, 0 (0) : 561-574. doi: 10.3934/dcdss.2020031

[15]

Figen Özpinar, Fethi Bin Muhammad Belgacem. The discrete homotopy perturbation Sumudu transform method for solving partial difference equations. Discrete & Continuous Dynamical Systems - S, 2019, 12 (3) : 615-624. doi: 10.3934/dcdss.2019039

[16]

Giorgio Metafune, Chiara Spina. Heat Kernel estimates for some elliptic operators with unbounded diffusion coefficients. Discrete & Continuous Dynamical Systems - A, 2012, 32 (6) : 2285-2299. doi: 10.3934/dcds.2012.32.2285

[17]

Philippe Laurençot, Barbara Niethammer, Juan J.L. Velázquez. Oscillatory dynamics in Smoluchowski's coagulation equation with diagonal kernel. Kinetic & Related Models, 2018, 11 (4) : 933-952. doi: 10.3934/krm.2018037

[18]

Steven G. Krantz and Marco M. Peloso. New results on the Bergman kernel of the worm domain in complex space. Electronic Research Announcements, 2007, 14: 35-41. doi: 10.3934/era.2007.14.35

[19]

Fabrizio Colombo, Davide Guidetti. Identification of the memory kernel in the strongly damped wave equation by a flux condition. Communications on Pure & Applied Analysis, 2009, 8 (2) : 601-620. doi: 10.3934/cpaa.2009.8.601

[20]

Marek Fila, Kazuhiro Ishige, Tatsuki Kawakami. Convergence to the Poisson kernel for the Laplace equation with a nonlinear dynamical boundary condition. Communications on Pure & Applied Analysis, 2012, 11 (3) : 1285-1301. doi: 10.3934/cpaa.2012.11.1285

2018 Impact Factor: 0.545

Metrics

  • PDF downloads (8)
  • HTML views (0)
  • Cited by (5)

Other articles
by authors

[Back to Top]